# SDR COMA0660207

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 30,269 hours, 28,566 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 857SD100301
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5557 - DURING LGA APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 8 DEGREES.  REPLACED THE RIGHT WING NR 3 FLEX DRIVE SHAFT.
